# SDR AALA202207268273

- Difficulty date: July 22, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 5,157 hours, 1,314 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY A SMOKE DETECTOR IN FLIGHT (FALSE WARNING). MAINTENANCE PERFORMED SATISFACTORY BITE OF SMOKE WARNING FOR LAVATORY A PER AMM 26-1700 WITH NO FAULTS NOTED.
